# SDR SWIA202157327

- Difficulty date: March 17, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Part number: 600313811
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING L/H OVERWING EMERGENCY EXIT DOOR STOP FITTINGS P/N 600-31381-1 FOUND 5 EACH GOUGED BEYOND LIMITS   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED 5 EACH STOP  FITTINGS 600-31381-1 FROM L/H OVERWING EMERGENCY EXIT DOOR IAW CRJ 200 AMM 52-21-00-000-803 AND 52-21-00-400-803
